* Nasal Congestion
* Runny Nose
* Itchy, watery eyes
Dimetapp DM Colour Free Cold and Cough Elixir
Contains an antihistamine (Brompheniramine Maleate) to relieve a runny nose, itchy, watery eyes and sneezing, a decongestant (Phenylephrine Hydrochloride) to relieve nasal and sinus congestion and a cough suppressant (Dextromethorphan hydrobromide) to soothe an irritating, unproductive cough.
*No added sugar*
1. Dimetapp DM should not be taken by patients with hypertension, heart disease, diabetes, thyroid disease, asthma, glaucoma or difficulty in urination due to enlargement of the prostate gland, except under the advice and supervision of a doctor.
2. Patients are advised not to take Dimetapp DM for persistent or chronic cough such as occurs with smoking, asthma, emphysema, or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor.
3. A persistent cough may be a sign of a serious condition. If symptoms do not improve within 7 days (or within 48 hours in the case of children), tend to recur, or are accompanied by fever, rash, or persistent headache, patients should consult a doctor.
4. This medication may cause drowsiness; alcohol, sedatives and tranquillisers may increase the drowsiness effect. Do not give Dimetapp DM to children who are taking sedatives or tranquillisers without first consulting their doctor. Caution should be used when driving a motor vehicle or operating machinery due to possible drowsiness effects.
5. Doses in excess of the recommended dosage may cause nervousness, dizziness or sleeplessness.
Each 5 mL contains:
Brompheniramine Maleate 2 mg
Phenylephrine Hydrochloride 5 mg
Dextromethorphan Hydrobromide 10 mg
Every 6 to 8 hours orally:
Adults and Children over 12 years: 10 mL
Children 6 - 12 years: 5 mL
Do not exceed 4 doses in a 24 hour period.